# SDR SWIA202157706

- Difficulty date: February 27, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  MOUNT BRACKET CORRODED FS533, STR26L-STR27     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED 1EA MACHINED MOUNT BRACKET SH670-33389-1 FS533.00 STRINGER 26L Â€“ STRINGER 27 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DRAWING SH670-33600 REV AD DATED 2016/06/30. SEE CONTINUATION FOR DETAILS.
